Translator Disclaimer
June 2014 $q$-Extension of a Multivariable and Multiparameter Generalization of the Gottlieb Polynomials in Several Variables
Junesang CHOI, H. M. SRIVASTAVA
Tokyo J. Math. 37(1): 111-125 (June 2014). DOI: 10.3836/tjm/1406552433

Abstract

While considering some families of polynomials which are orthogonal on a finite or enumerable set of points, Gottlieb was led in the year 1938 to what are now popularly known as the Gottlieb polynomials $\varphi_n(x;\lambda)$. This one-parameter family of polynomials has ever since then been cited widely and investigated extensively in several books, monographs and journal articles. In the present sequel to some of the aforementioned investigations, we introduce and systematically investigate a basic (or $q$-) extension of a multivariable and multiparameter generalization of the Gottlieb polynomials $\varphi_n(x;\lambda)$. We also establish a set of three new families of generating functions for the generalized $q$-Gottlieb polynomials defined here.

Citation

Download Citation

Junesang CHOI. H. M. SRIVASTAVA. "$q$-Extension of a Multivariable and Multiparameter Generalization of the Gottlieb Polynomials in Several Variables." Tokyo J. Math. 37 (1) 111 - 125, June 2014. https://doi.org/10.3836/tjm/1406552433

Information

Published: June 2014
First available in Project Euclid: 28 July 2014

MathSciNet: MR3264516
zbMATH: 1300.33008
Digital Object Identifier: 10.3836/tjm/1406552433

Subjects:
Primary: 33C65, 33C99
Secondary: 33C05, 33C20

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.37 • No. 1 • June 2014
Back to Top